As part of her new residency at Resorts World Casino in Las Vegas, pop superstar Katy Perry performed there throughout the entire month of October.
On October 22, Katy Perry performed the final show of her blockbuster Las Vegas residency PLAY.
However, a strange incident occurred during the show that has people speculating.
In a viral video, Katy Perry seemed to suffer from facial paralysis, spasm, or facial nerve palsy. The facial nerve controls the muscles responsible for closing the eyelids.
In a strange moment, Katy Perry’s right eyelid kept closing as she did the pose at the end of her performance.
The 26-second clip shows Perry’s right eyelid closing four times before she opens it by touching her temple.
Watch the video below:
Katy Perry: Eye of the Pfizer. pic.twitter.com/MpK1EnP674
— Kevin smith (@KJ00355197) October 24, 2022
Responses to the incident were divided on the internet. While some have joked that there was a clone issue, others have blamed the mRNA injection.
One user commented, “The first time the eye slowly closes while the other one is wide opened. This is one of the strangest things I’ve ever seen.”
Another said, “either she pretended really well or this is one of the most convincing glitches ever. The way her eye went normal when she touched by it.”
“We have the “Pfizer smile” and now the “Pfizer eye,” another said.
Another user said, “What the hell is wrong with her? Too much glue on her eyelash or computer glitch?”
The pop star said Thursday that the viral video was all part of the show’s performance and just a gimmick.
“Welcoming all my #flatearthers #spaceisfakers #birdsarentrealers #skyisntbluers to come see my broken doll eye party trick IRL in Vegas next year!” Katy Perry wrote on the caption.
View this post on Instagram
Not everyone accepted Katy Perry’s explanation for what happened.
“This post seems like a distraction,” one responded on her post.
One commented, “Obviously, that was not a party trick. She knew exactly what to do to get the lid open, and it kept closing. I look for her “taking a break” in order to get treatment, or cancelling dates if treatment does not work.”
“Sorry, as a Doctor my first thought was of a minor stroke. It’s highly possible, but there are several other possibilities ranging from simple muscle spasm to drug reaction,” another said.